# SDR IPXA2017081020346

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 15,182 hours, 9,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR WILL NOT CLOSE FROM THE OUTSIDE.  R & R THE EXTERIOR CONTROL HANDLE IAW AMM 52-11-21-04-01.  OPS CHECKED GOOD.
